Existence and Uniqueness of Positive Solution for a Boundary Value Problem of Fractional Order

Sadarangani, K., Harjani, J., Caballero, J. . Abstract and Applied Analysis 2011. 2011 (165641) :-

Locate this article in:

Bibtex

@article{CIS-287240,
  Author = {Sadarangani, K. and Harjani, J. and Caballero, J.},
  Title = {Existence and Uniqueness of Positive Solution for a Boundary Value Problem of
				Fractional Order},
  Journal = {Abstract and Applied Analysis},
  Volume = {2011},
  Number = {165641},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles